# SDR CALA2023083002665

- Difficulty date: August 28, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737-900ER
- Aircraft serial: 33535
- Aircraft time: 44,989 hours, 15,740 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Condition: Inoperative
- Location: Lav D
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV D WONT STOP FLUSHING PLACED LAV D ON MEL 3802D. MEL COMPLIED WITH. PLACED LAV D ON MEL 3802D. ADD EMP:U377217 DISPATCH DESK: 8    NAME: LW  DATE: 08-AUG-23- NOC DESK: 9    NAME: AV DATE: 08-AUG-23- TOMC APPROVED 3802D REMOVED AND REPLACED LAV D TOILET ASSY.PER REF AMM38-32-01. OP CHECK GOOD. PARTS USED:  53-3832-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1501663  SN OFF 7709 TOILET, VACUUM,  OFF 53-3832-9-0004 7709 ON 53-3832-9-0004 2733
